Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 81, Issue 2

Supplement to "Genericity and Robustness of Full Surplus Extraction"

This supplement contains additional proofs for the manuscript.

Supplement to "Intersection Bounds: Estimation and Inference"

This supplement provides appendices to manuscript not included in the main text.

Supplement to "Intersection Bounds: Estimation and Inference"

This zip file contains the code to produce figures and tables in the manuscript.

Supplement to "Inference Based on Conditional Moment Inequalities"

This supplement provides proofs for the manuscript.

Supplement to "Inference Based on Conditional Moment Inequalities"

This supplement contains replication files for the manuscript.

Supplement to "Nonparametric Estimation in Random Coefficients Binary Choice Models"

This zip file contains the replication files for the manuscript.

Supplement to "Nonparametric Estimation in Random Coefficients Binary Choice Models"

This appendix contains some materials that were omitted in the manuscript as well as technical proofs.

Supplement to "Average and Quantile Effects in Nonseparable Panel Models"

This supplementary material provides omitted discussions, results, and proofs by Section in the same order they are referred to in the paper.

Supplement to "Average and Quantile Effects in Nonseparable Panel Models"

This zip file contains the replication files for the manuscript.

Supplement to "Identification and Inference in Ascending Auctions with Correlated Private Values"

This supplement contains a full description of the estimators and their properties for the application in the paper.

Journal News

View